Anonymous asked this question on 4/5/2000:
I have been taking 20mg of Paxil daily for about 18 months. I have had a severe case of itching on my legs for the past two months. I do not see any indicators that could be causing it. Could it be a reaction to the Paxil?
ampito gave this response on 4/8/2000:
There are two reasons that I don't think that the Paxil is responsible for the itching on your legs. First, you have been taking Paxil for 18 months. Although it is theoretically possible to develop an allergy to any medication at any time after the first dose, it is unlikely that you have developed an allergy after this length of time. Secondly, the itching is confined to you legs. If you were having a reaction to the Paxil, the itching would be all over your body. Have you changed the shaving cream that you use to shave your legs recently? Have you started to use something like Nair which you hadn't used previously? It sounds like you have a contact dermatitis, which means that you are allergic to something which is coming into contact with only your legs. Think carefully about anything that has been coming into contact with your legs which you haven't been using for a long time and try eliminating that for awhile to see if the itching goes away.